# SDR ASOA2014101411412

- Difficulty date: September 24, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOOR SUPPORT AT BS 409+32.  REPAIRED THE FLOOR SUPPORT BETWEEN BS 280 - 409+128 IAW REO:601R-53-00-530.
